A log-Sobolev type inequality for free entropy of two projections

Fumio Hiai, Yoshimichi Ueda

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We prove a kind of logarithmic Sobolev inequality claiming that the mutual free Fisher information dominates the microstate free entropy adapted to projections in the case of two projections.

Original languageEnglish
Pages (from-to)239-249
Number of pages11
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Volume45
Issue number1
DOIs
Publication statusPublished - Feb 1 2009

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A log-Sobolev type inequality for free entropy of two projections'. Together they form a unique fingerprint.

  • Cite this